# SDR HEEA079166

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,584 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Unstaked
- Location: Idler Assy
- Component: Idler Assy
- Component part number: 407001523101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD BEARING UNSTAKED.
